Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red pimples on cheek after waxing, hurts while applying tooth paste or lemon. Looking for home remedies

I waxed my face 3 days ago first i thought i only got buttons or pimples but my skin has changed my cheeks are rough and red it doesn t hurt unless i apply toothpaste or lemon i also applied aloevera but it does not work!i am doing everything i can please doctor i can only use a home remedies i have school in 2 days i want my skin back to normal.Please help . plz suggest only easy and available home remedies i don t have much stuff around here in Africa please reply quickly .sincere thanks! sorry i can t pay i have no money .i did not know i ll need money 4 that i can t pay i m sorry!
Asked On : Thu, 3 May 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
HI. seems waxing has caused irritation on your face.
Use a mild cleanser, NO soaps
Apply a mid-potent steroid like fluticasone twice daily for 5 days.
Please dont try home remedies because they might increase the irritation
Answered: Tue, 5 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor